# SDR ASAA0280371

- Difficulty date: October 16, 2002
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fitting
- Part number: 3957317501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, TIE DOWN FITTING CORRODED IN AFT CARGO BAY FS 1153 BETWEEN LONGERON 30-29R.  REPLACED FITTING PER SRM 51-10-3.  (M)
